Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 250, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 10:16 AM CDT for Grenada County, Montgomery County, Mississippi. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 30, 2017, 10:16 AM CDT (15:16 UTC)
- Expired
- Apr 30, 2017, 10:38 AM CDT
- In force
- 22 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Grenada County, MS, Montgomery County, MS
The radar
The Columbus AFB radar (KGWX), 119 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 30, 10:22 AM CDT | TSTM WND DMG | 7 Ene Duck Hill, MS | LOTS OF TREES AND POWER LINES DOWN ALL ACROSS THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 7:32 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 3.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -292 J/kg
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
220
WUUS54 KJAN 301516
SVRJAN
MSC043-097-301600-
/O.NEW.KJAN.SV.W.0250.170430T1516Z-170430T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1016 AM CDT SUN APR 30 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Eastern Grenada County in north central Mississippi...
Northwestern Montgomery County in north central Mississippi...
* Until 1100 AM CDT
* At 1016 AM CDT, a severe thunderstorm was located over Duck Hill,
or 11 miles southeast of Grenada, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Misterton and Gore Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 300 PM CDT for north central
Mississippi.
LAT...LON 3368 8951 3368 8957 3354 8969 3367 8972
3387 8971 3387 8951
TIME...MOT...LOC 1516Z 203DEG 52KT 3365 8968
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME2 follow-up statements
443
WWUS54 KJAN 301535
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1035 AM CDT SUN APR 30 2017
MSC097-301544-
/O.CAN.KJAN.SV.W.0250.000000T0000Z-170430T1600Z/
Montgomery MS-
1035 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MONTGOMERY COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 300 PM CDT for north central
Mississippi.
LAT...LON 3368 8951 3375 8961 3387 8965 3387 8951
TIME...MOT...LOC 1534Z 203DEG 52KT 3390 8955
$$
MSC043-301600-
/O.CON.KJAN.SV.W.0250.000000T0000Z-170430T1600Z/
Grenada MS-
1035 AM CDT SUN APR 30 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR NORTHEASTERN GRENADA COUNTY...
At 1034 AM CDT, a severe thunderstorm was located 8 miles southeast
of Coffeeville, or 17 miles northeast of Grenada, moving northeast at
60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northeastern Grenada County.
A tornado warning remains in effect for eastern Grenada county. Take
cover now!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
&&
A tornado watch remains in effect until 300 PM CDT for north central
Mississippi.
LAT...LON 3368 8951 3375 8961 3387 8965 3387 8951
TIME...MOT...LOC 1534Z 203DEG 52KT 3390 8955
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
CME300
WWUS54 KJAN 301538 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1038 AM CDT SUN APR 30 2017
MSC043-301548-
/O.CAN.KJAN.SV.W.0250.000000T0000Z-170430T1600Z/
Grenada MS-
1038 AM CDT SUN APR 30 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRENADA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 300 PM CDT for north central
Mississippi.
LAT...LON 3368 8951 3375 8961 3387 8965 3387 8951
TIME...MOT...LOC 1537Z 203DEG 52KT 3394 8953
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:52 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 30, 6:52 AM CDT, 3 hours 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
652 AM CDT Sun Apr 30 2017
...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...
.UPDATE...
Updated for 12Z aviation discussion.
&&
.AVIATION...
12Z TAF discussion:
Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/
&&
.DISCUSSION...
Today through Tonight,
Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/
Monday through Saturday night,
A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.
For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.
The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.
Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 76 52 77 53 / 100 38 0 0
Meridian 80 54 78 52 / 94 100 0 0
Vicksburg 74 51 78 54 / 100 11 0 0
Hattiesburg 79 53 80 52 / 94 92 0 0
Natchez 73 51 78 54 / 100 10 0 0
Greenville 72 51 75 55 / 100 10 0 0
Greenwood 75 52 74 54 / 100 25 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
064>066-072>074.
Flash Flood Watch through this evening for MSZ018-019-025>029-
032-034>037-040>043-047>049-053>055-059>063.
LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
023>026.
AR...Flash Flood Watch through this evening for ARZ074-075.
&&
NF/ECHazardous weather outlook, Apr 30, 6:57 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 657 AM CDT Sun Apr 30 2017 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 011200- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah- Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 657 AM CDT Sun Apr 30 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today FLOODING THREAT...Elevated TIMING...Today A squall line will push across the outlook area today. It will bring with it the threat for severe weather and flash flooding. Look for storms to move east of the area early this evening. (www.weather.gov/images/jan/graphicast/image1.png) (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 30, 9:55 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG BROOKHAVEN 31.58N 90.44W
04/30/2017 LINCOLN MS EMERGENCY MNGR
A FEW TREES DOWN AROUND TOWN INCLUDING ONE
ON A HOUSE.
&&
TWLocal storm report, Apr 30, 10:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1003 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND DMG FLORENCE 32.15N 90.13W
04/30/2017 RANKIN MS LAW ENFORCEMENT
TREES DOWN IN FLORENCE.
&&
TWLocal storm report, Apr 30, 10:06 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1006 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM TSTM WND DMG 6 ENE FLOWOOD 32.37N 90.02W
04/30/2017 RANKIN MS LAW ENFORCEMENT
TREES AND POWER LINES DOWN NEAR THE
INTERSECTION OF SPILLWAY ROAD AND GRANTS
FERRY ROAD.
&&
TWLocal storm report, Apr 30, 10:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1009 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 AM TSTM WND DMG 5 SW PELAHATCHIE 32.27N 89.86W
04/30/2017 RANKIN MS LAW ENFORCEMENT
TREES DOWN ALONG RANKIN ROAD.
&&
TWLocal storm report, Apr 30, 10:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0943 AM TORNADO 6 NE FOREST 32.42N 89.40W
04/30/2017 SCOTT MS EMERGENCY MNGR
TREES AND POWER LINES DOWN ALONG RUSSELL
COMMUNITY ROAD.
&&
TWLocal storm report, Apr 30, 10:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 AM CDT SUN APR 30 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 AM TSTM WND DMG 1 SE VAIDEN 33.32N 89.74W
04/30/2017 CARROLL MS TRAINED SPOTTER
TREES DOWN ON HWY 35 SOUTH OF VAIDEN,
POSSIBLE TORNADO.
&&The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 5:29 AM CDT | Severe Thunderstorm Warning | JAN | Adams | 61 min |
| Apr 30, 6:10 AM CDT | Flash Flood Warning | JAN | Adams | 4 hr |
| Apr 30, 6:14 AM CDT | Tornado Warning | JAN | Adams | 34 min |
| Apr 30, 6:34 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 56 min |
| Apr 30, 6:41 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 49 min |
| Apr 30, 6:43 AM CDT | Tornado Warning | JAN | Warren | 62 min |
| Apr 30, 6:50 AM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 55 min |
| Apr 30, 7:20 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 55 min |
| Apr 30, 7:21 AM CDT | Tornado Warning | JAN | Claiborne, Copiah, Jefferson | 39 min |
| Apr 30, 7:28 AM CDT | Tornado Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Apr 30, 7:35 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lincoln | 40 min |
| Apr 30, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Madison, Rankin, Simpson | 64 min |
| Apr 30, 7:57 AM CDT | Tornado Warning | JAN | Hinds | 48 min |
| Apr 30, 8:01 AM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin | 44 min |
| Apr 30, 8:06 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Yazoo | 54 min |
| Apr 30, 8:12 AM CDT | Flash Flood Warning | JAN | Franklin, Lincoln | 3 hr |
| Apr 30, 8:13 AM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 62 min |
| Apr 30, 8:20 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Yazoo | 55 min |
| Apr 30, 8:31 AM CDT | Tornado Warning | JAN | Hinds, Madison | 59 min |
| Apr 30, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 61 min |
| Apr 30, 9:00 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 3 hr |
| Apr 30, 9:05 AM CDT | Tornado Warning | JAN | Attala, Holmes, Madison, Yazoo | 55 min |
| Apr 30, 9:09 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Leflore | 66 min |
| Apr 30, 9:18 AM CDT | Tornado Warning | JAN | Scott | 42 min |
| Apr 30, 9:30 AM CDT | Flash Flood Warning | JAN | Attala, Holmes, Humphreys, Madison | 3 hr |
| Apr 30, 9:37 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Montgomery | 53 min |
| Apr 30, 9:48 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Newton, Scott | 57 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Leflore | 40 min |
| Apr 30, 9:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lamar, Marion | 55 min |
| Apr 30, 9:53 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Montgomery, Webster | 52 min |
| Apr 30, 9:54 AM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Apr 30, 10:05 AM CDT | Tornado Warning | JAN | Montgomery, Webster | 27 min |
| Apr 30, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 38 min |
| Apr 30, 10:22 AM CDT | Tornado Warning | JAN | Grenada | 23 min |
| Apr 30, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 57 min |
| Apr 30, 10:43 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 62 min |
| Apr 30, 10:45 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Noxubee | 60 min |
| Apr 30, 10:59 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 43 min |
| Apr 30, 11:12 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 30, 11:24 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 36 min |
| Apr 30, 11:33 AM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jones | 3 hr |
| Apr 30, 11:42 AM CDT | Tornado Warning | JAN | Lowndes | 8 min |
| Apr 30, 12:31 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 34 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.